Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A deformation of flat conformal structures

Author: Hiroyasu Izeki
Journal: Trans. Amer. Math. Soc. 348 (1996), 4939-4964
MSC (1991): Primary 53A30
MathSciNet review: 1348862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider deformations of flat conformal structures from a viewpoint of connected sum decomposition of conformally flat manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53A30

Retrieve articles in all journals with MSC (1991): 53A30

Additional Information

Hiroyasu Izeki
Affiliation: Graduate School of Polymathematics, Nagoya University, Chikusa-ku, Nagoya 464-01, Japan

PII: S 0002-9947(96)01605-4
Received by editor(s): December 16, 1994
Received by editor(s) in revised form: September 6, 1995
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia